# SDR DALA2017030201687

- Difficulty date: March 1, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 760-800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AREA BELOW FILLET PANEL RUBSTRIP UPPER SECTION BETWEEN BS 760 - 800.  CORROSION REMOVED IAW SRM 51-10-04 0G PAR. 26, 21, AND 15.  UT WAS ACCOMPLISHED IAW NDT SPM 04-00-07 PAR 5 FIG 3 SHEET 1 AND 2.
